# SDR AALA202402204373

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT DOOR CUTOUT UPPER WEB FROM STA 787 TO STA 831, S17R. REMOVED, FABRICATED, AND INSTALLED UPPER WEB PER SRM 51-40-02-0G.
